# SDR SWAA2021071504368

- Difficulty date: July 28, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 61,315 hours, 36,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OF AFT CARGO COMPARTMENT WATER SERVICE COMPARTMENT BASE FITTING AFT SUPPORT ANGLE CRACKED AT FLOOR GILGE BETWEEN STA 905 & 927 MKD DOT 60-028 / REMOVED AND REPLACED AFT CARGO COMPARTMENT WATER SERVICE BASE FITTING AFT SUPPORT ANGLE AS PER B737-700 SRM 51-40-02-0G-0 TR 31996 08-03-20
